# SDR UPS00832315

- Difficulty date: March 28, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING AUX TANK UPPER SPAR CAP CORROSION REMOVAL IS BEYOND LIMITS BETWEEN XFS 116 - 126.25.  REPAIRED IAW SRM 57-2-1 FIG 37.
